# SDR UPS97824665

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STRINGER SPLICE FITTING HAS HEAVY CORROSION AT F/S 1270 STR 35L.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
